# SDR C77A2019081600005

- Difficulty date: August 16, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 31,531 hours, 19,322 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065188003
- Condition: Corroded
- Location: Frames 76-79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT BNA, EAMS FOUND MULTIPLE CORROSION DAMAGES ON STRINGER 29R BETWEEN FRAMES 76-79. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO CENTER FUSELAGE III - STRINGER 29R BETWEEN FR76-79.  REFER ETD2019-170-106964-A, FIGURES FOR DAMAGE MEASUREMENTS. EAMS REQUESTED AND RECEIVED A PERMANENT REPAIR IN THE FORM OF ETD2019-170-106964-A FOR THE ACCOMPLISHMENT OF THE CENTER FUSELAGE III - STRINGER 29R BETWEEN FR76-79 BY INSTALLING A L ANGLE REPAIR. BECAUSE THE STRINGER 29R BETWEEN FR76-79 IS PSE / FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. NO ADDITIONAL INSPECTION IS NECESSARY PER ETD2019-170-106964-A. EO E175-53MR-435 IS BEING ACCOMPLISHED BY WO 2706275.
